# SDR FDEA201606212075

- Difficulty date: June 21, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N382025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1460 STRINGER 30 STRINGER SPLICE HAS CORROSION.  THE STRINGER SPLICE WAS REMOVED AND REPLACED IAW DWG 146N3400 SHT 2 REV C.  STRINGER SPLICE FABRICATED IAW DWG 146N3820 SHT 01 REV C.  REPAIR CLASSIFIED AS MAJOR.
